# SDR QXEA2018122600470

- Difficulty date: December 23, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 23,169 hours, 24,964 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 464507
- Condition: Malfunctioned
- Location: Lt Mlg Downlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR SELECTION, AMBER "L DOOR" AND RED "LEFT" INDICATOR PER E/A CHECKLIST, LANDING GEAR ALTERNATE EXTENSION INDICATOR LIGHT IDICATED 3 GREEN, "GEAR SAFE FOR LANDING". REMOVED FROM SERVICE. CYCLED A/C POWER @ GATE. RED LIGT GEAR INDICATOR EXTINGUISHED AND LEFT GREEN INDICATOR ILLUMINATED. L DOOR AMBER LIGHT REMAINED ON. GEAR PINS INSTALLED.UPON A/C ARRIVAL @ GATE, L/H AFT GEAR DOORS WERE OPEN.
REPLACED L/H MLG #1 DOWNLOCK SENSOR. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
